# SDR IPXA2025012005950

- Difficulty date: January 9, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF THE SEAT TRACK FLANGE AROUND 2EA ATTACHING FASTENERS AT STA 1681.80 RBL 45.50. AREA MARKED IN RED.  INSTALLED 2 FASTENERES IAW SRM 51-40-02-OG. PN BACB30NY6K8X BTCH 0004346844. REQUET OK TO RESTORE SUFACE PROTECTION.
